A member asked:

After having stomache virus, developed rash on tummy & now a yeast infection along with blocked sinuses...what gives? diagnosed with colitis.

3 doctors weighed in across 2 answers
Dr. Jennifer Chu answered

Specializes in Physical Medicine and Rehabilitation

Low Immune response : If you are taking medications for colitis, you may be weak from having a low immune response. This makes you prone to infections. Please talk to your internist or family physician.

Answered 9/25/2013

5.2k views

Thank
Dr. Sandra Pinkham answered

Specializes in

Lowered immunity: With each menstrual cycle right before period immune system drops in women and more vulnerable to infection. Avoid dairy, wheat and sugar to decrease growth of yeast and inflammatory bacteria in the GI tract. Check body temperature(t) or 25-oh vit d3 level. If either low take vit d in sufficient dose to bring up t and vit k2 as well. Are you taking medication for colitis? That could be issue.

Answered 6/10/2014

5.2k views

Thank

Related Questions